Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 243, NWS Jackson, MS

June 30, 2015Kemper County, Lauderdale County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 30, 2015, 6:55 AM CDT for Kemper County, Lauderdale County, Mississippi. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2015, 6:55 AM CDT (11:55 UTC)
Expired
Jun 30, 2015, 7:45 AM CDT
In force
50 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kemper County, MS, Lauderdale County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 128 km from the middle of the area, began a volume at 11:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 7:00 AM CDTTSTM WND DMG5 Nnw Marion, MSTREE DOWN ON HWY 39 NORTH. TIME ESTIMATED.
Jun 30, 7:05 AM CDTTSTM WND DMGLauderdale, MSLARGE TREE DOWN IN THE LAUDERDALE COMMUNITY. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 11.9 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 693 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
693 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1901 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

914 
WUUS54 KJAN 301155
SVRJAN
MSC069-075-301245-
/O.NEW.KJAN.SV.W.0243.150630T1155Z-150630T1245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
655 AM CDT TUE JUN 30 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LAUDERDALE COUNTY IN EAST CENTRAL MISSISSIPPI...
  SOUTHWESTERN KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI...

* UNTIL 745 AM CDT

* AT 655 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR LAUDERDALE TO NEAR MARTIN...MOVING SOUTHEAST AT
  15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LAUDERDALE AROUND 700 AM CDT.
  COLLINSVILLE AND TOOMSUBA AROUND 715 AM CDT.
  KEWANEE AROUND 720 AM CDT.
  SUQUALENA AROUND 730 AM CDT.
  MERIDIAN AND MARION AROUND 745 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3242 8841 3241 8841 3244 8886 3264 8892
      3265 8891 3264 8888 3257 8839
TIME...MOT...LOC 1155Z 331DEG 12KT 3253 8842 3259 8880 

HAIL...1.00IN
WIND...60MPH
 
$$

17
1 follow-up statement
880 
WWUS54 KJAN 301236
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
736 AM CDT TUE JUN 30 2015

MSC069-075-301246-
/O.EXP.KJAN.SV.W.0243.000000T0000Z-150630T1245Z/
LAUDERDALE MS-KEMPER MS-
736 AM CDT TUE JUN 30 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LAUDERDALE AND
SOUTHWESTERN KEMPER COUNTIES WILL EXPIRE AT 745 AM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3242 8841 3241 8841 3244 8886 3264 8892
      3265 8891 3264 8888 3257 8839
TIME...MOT...LOC 1235Z 331DEG 12KT 3253 8842 3259 8880 

$$

17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 4:34 AM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Jun 30, 4:34 AM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
434 AM CDT TUE JUN 30 2015

...SEVERE STORMS POSSIBLE TODAY...
.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...EARLY MORNING WATER
VAPOR IMAGERY/RAP ANALYSIS SHOWED AN AMPLIFIED PATTERN OF RIDGING
OVER THE WESTERN CONUS AND TROUGHING OVER THE EASTERN CONUS. THE
RESULTING NORTHWEST FLOW ALOFT OVER OUR CWA WILL BRING A FEW
SHORTWAVES TO ENHANCE CONVECTION AT TIMES THROUGH THE SHORT TERM
PERIOD. ONE SUCH SHORTWAVE WAS MOVING ACROSS NORTH MISSISSIPPI EARLY
THIS MORNING AND HELPING SUPPORT SCATTERED STORMS JUST NORTH OF
HIGHWAY 82 FROM EASTERN ARKANSAS ACROSS NORTH CENTRAL MISSISSIPPI.
THIS ACTIVITY WILL CONTINUE TO TRACK EAST SOUTHEAST ACROSS OUR
NORTHERN ZONES THIS MORNING. A FEW STRONG TO SEVERE STORMS WITH WIND
GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE. A SECOND MORE POTENT
SHORTWAVE NOTED DROPPING SOUTH OF THE MID MISSISSIPPI VALLEY WILL
SWING ACROSS OUR CWA LATER TODAY DURING MAX HEATING AND HELP SUPPORT
A WEAK COLD FRONT INTO OUR CWA. SURFACE ANALYSIS HAD THE COLD FRONT
FROM THE MISSOURI BOOTHEEL SOUTHWEST ACROSS CENTRAL ARKANSAS AND TO
THE RED RIVER. A SURFACE RIDGE WAS ALSO NOTED NOSING WEST OVER THE
NORTHERN GULF THE WILL SERVE TO MAINTAIN A MOIST SOUTHWEST TO WEST
LOW LEVEL FLOW AHEAD OF THE FRONT. PWATS ARE EXPECTED TO BE BACK UP
AROUND 1.75 INCHES WITH SURFACE DEW POINTS IN THE LOWER 70S TO FUEL
A GREATER COVERAGE OF STORMS TODAY. THE EARLIER START TO CONVECTION
MAY HINDER STRONGER DESTABILIZATION ESPECIALLY IN OUR NORTH BUT THE
LOWER HEIGHTS AND COOLER TEMPS ALOFT ARE EXPECTED TO CONTRIBUTE TO
MID LEVEL LAPSE RATES AROUND 7C/KM AND VERTICAL TOTALS OF 27-28. A
FEW STRONG TO SEVERE STORMS LOOK POSSIBLE THIS AFTERNOON AND EARLY
EVENING OVER MUCH OF OUR CWA WITH DAMAGING WIND GUSTS TO 60 MPH AND
QUARTER SIZED HAIL BEING THE MAIN THREATS. THIS THREAT WILL DIMINISH
THIS EVENING WITH THE LOSS OF DAYTIME HEATING AND AS THE SHORTWAVE
TROUGH AXIS SHIFTS EAST OF OUR CWA BY MIDNIGHT. HEIGHTS WL BE HIGHER
WEDNESDAY IN THE WAKE OF THE SHORTWAVE AND THE SURFACE RIDGE WILL
STRENGTHEN OVER OUR SOUTHERN ZONES WEDNESDAY MORNING. THIS IS
EXPECTED LIMIT CONVECTION WEDNESDAY BUT A MOIST AIRMASS WILL STILL
RESIDE OVER OUR CWA WEDNESDAY AND WL STILL HAVE NORTHWEST FLOW ALOFT
OVER OUR REGION. ANOTHER SHORTWAVE WL SWING ACROSS THE REGION TO
ENHANCE CONVECTION BUT NOT UNTIL WEDNESDAY EVENING. PARAMETERS LOOK
LESS FAVORABLE FOR STRONG STORMS WEDNESDAY AND GREATEST POPS WL BE
CARRIED OVER OUR NORTHEAST. /22/

.LONG TERM...THURSDAY THROUGH NEXT MONDAY...THURSDAY WE WILL HAVE AN
AMPLIFIED PATTERN OF RIDGING OVER THE WESTERN CONUS AND TROUGHING
OVER THE EASTERN CONUS. THE AXIS OF THE UPPER TROUGH WILL BE NEAR THE
CWA. THE AMPLIFIED UPPER LEVEL PATTERN WILL MODIFY SOME AS A SERIES
OF SHORTWAVES TRAVERSES THROUGH THE UPPER TROUGH. OUR HEIGHTS WILL
INCREASE FROM THE WEST AS THE MID LEVEL RIDGE SPREADS EAST FOR EARLY
NEXT WEEK. THE SURFACE RIDGE OVER THE NORTHERN GULF WILL BECOME
ORIENTED MORE ALONG THE GULF COAST. TOGETHER THESE RIDGES WILL RESULT
IN MORE ISOLATED COVERAGE OF DIURNAL CONVECTION. THERE REMAINS SOME
TIMING DIFFERENCES WITH THE SHORTWAVES IN THE MODELS WHICH WILL
AFFECT THE MEAN TROUGH OF THE EASTERN US. THESE SHORTWAVES LOOKS TO
HELP SUPPORT ANOTHER SURFACE BOUNDARY DROPPING TOWARD THE NORTHERN
PORTIONS OF OUR CWA. THE CANADIAN AND GFS ARE FARTHER SOUTH AND
WETTEST OVER THE CWA. MODELS SUGGESTS THAT THIS BOUNDARY WILL STALL
JUST NORTH OF OUR CWA AND REMAIN THE FOCUS FOR CONVECTION THROUGH THE
WEEKEND. GREATEST RAIN CHANCES THURSDAY THROUGH SUNDAY IS EXPECTED
OVER OUR NORTH. RIDGING SURFACE AND ALOFT IS EXPECTED TO STRENGTHEN
OVER OUR CWA ON MONDAY. THIS WILL RESULT IN WARMER CONDITIONS WITH
MOSTLY DIURNAL RAIN CHANCES OVER OUR CWA ALONG WITH GENERALLY NORMAL
HIGH AND LOW TEMPS./17/

&&

.AVIATION...CONVECTION IS GETTING AN EARLY START TODAY AND TSTMS WL
CONT TO AFFECT THE HWY 82 CORRIDOR THIS MORNING. TSTM COVERAGE WL
SPREAD SOUTH THROUGH THE DAY RESULTING IN LOWERED FLIGHT CONDITIONS.
AWAY FROM TSTMS VFR CONDS ARE EXPECTED TO PREVAIL. CONVECTION WL
DECREASE THIS EVENING AND BE FOCUSED MORE OVER THE NE WEDNESDAY. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       87  72  90  74 /  59  25  19  25
MERIDIAN      87  71  90  73 /  65  29  21  37
VICKSBURG     88  72  91  74 /  57  22  21  21
HATTIESBURG   88  72  91  73 /  56  24  32  22
NATCHEZ       89  73  90  74 /  52  21  25  21
GREENVILLE    88  73  92  75 /  50  26  24  43
GREENWOOD     87  72  90  74 /  63  29  26  48

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

22/17/22
Hazardous weather outlook, Jun 30, 5:20 AM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
520 AM CDT TUE JUN 30 2015

ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>059-062>066-
072>074-011030-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-
HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-
LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-
CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
520 AM CDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TODAY

SCATTERED SEVERE THUNDERSTORMS CAPABLE OF DAMAGING WIND GUSTS TO 60
MPH AND HAIL UP TO THE SIZE OF QUARTERS ARE POSSIBLE TODAY. LOCALLY
HEAVY RAINFALL WILL ALSO ACCOMPANY THE STRONGEST STORMS AND MAY LEAD
TO RUNOFF PROBLEMS WHERE STORMS TRAIN OVER THE SAME AREAS. THE STORMS
WILL DIMINISH THIS EVENING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY.

LAZ024-026-MSZ060-061-011030-
CATAHOULA-CONCORDIA-ADAMS-FRANKLIN-
520 AM CDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...AND SOUTHWEST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Jun 30, 6:00 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
600 AM CDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 AM     TSTM WND GST     6 N MERIDIAN            32.47N 88.71W
06/30/2015  M60 MPH          LAUDERDALE         MS   AWOS

&&

17
Special weather statement, Jun 30, 6:08 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
608 AM CDT TUE JUN 30 2015

MSZ026-028-301145-
GRENADA MS-MONTGOMERY MS-
608 AM CDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL MONTGOMERY AND
EASTERN GRENADA COUNTIES UNTIL 645 AM CDT...

AT 607 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR GORE SPRINGS...OR 7 MILES EAST OF GRENADA...MOVING SOUTHEAST AT
20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  GORE SPRINGS AROUND 620 AM CDT.
  MISTERTON AROUND 625 AM CDT.

LAT...LON 3382 8951 3379 8951 3363 8955 3372 8980
      3387 8973 3387 8962
TIME...MOT...LOC 1107Z 293DEG 19KT 3378 8967

17
Local storm report, Jun 30, 6:32 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
632 AM CDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 AM     HAIL             GRENADA                 33.78N 89.81W
06/30/2015  E1.00 INCH       GRENADA            MS   PUBLIC

            SOCIAL MEDIA REPORT.

&&

AW
Special weather statement, Jun 30, 6:34 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
634 AM CDT TUE JUN 30 2015

MSZ052-301200-
LAUDERDALE MS-
634 AM CDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LAUDERDALE COUNTY UNTIL
700 AM CDT...

AT 634 AM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BOYD TO NEAR MARTIN...
AND MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  COLLINSVILLE AROUND 640 AM CDT.
  MERIDIAN AROUND 650 AM CDT.
  MERIDIAN STATION AND MARION AROUND 700 AM CDT.

LAT...LON 3237 8841 3237 8865 3248 8892 3252 8892
      3258 8839
TIME...MOT...LOC 1134Z 274DEG 19KT 3258 8837 3252 8886

17
Special weather statement, Jun 30, 6:39 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
639 AM CDT TUE JUN 30 2015

MSZ026-301215-
GRENADA MS-
639 AM CDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT WESTERN GRENADA COUNTY UNTIL 715
AM CDT...

AT 639 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR HOLCOMB...OR 14 MILES WEST OF GRENADA...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HOLCOMB AROUND 655 AM CDT.

LAT...LON 3368 8993 3368 9002 3370 9014 3381 9014
      3381 8998 3382 8998 3382 8993 3390 8993
      3390 8987
TIME...MOT...LOC 1139Z 274DEG 19KT 3379 9006

17
Special weather statement, Jun 30, 6:50 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
650 AM CDT TUE JUN 30 2015

MSZ046-052-301215-
LAUDERDALE MS-KEMPER MS-
650 AM CDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LAUDERDALE AND SOUTHERN
KEMPER COUNTIES UNTIL 715 AM CDT...

AT 650 AM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR YORK TO NEAR MARTIN...
AND MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  LAUDERDALE...MARION AND TOOMSUBA AROUND 715 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3238 8841 3235 8865 3259 8892 3260 8892
      3261 8839
TIME...MOT...LOC 1150Z 285DEG 20KT 3253 8832 3252 8878

17

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 7:17 PM CDTSpecial Weather StatementJANFranklin, Jefferson43 min
Jun 29, 8:10 PM CDTSpecial Weather StatementJANAdams50 min
Jun 30, 3:12 AM CDTSpecial Weather StatementJANGrenada33 min
Jun 30, 4:21 AM CDTSpecial Weather StatementJANGrenada24 min
Jun 30, 4:26 AM CDTSpecial Weather StatementJANCarroll34 min
Jun 30, 4:49 AM CDTSpecial Weather StatementJANGrenada26 min
Jun 30, 5:06 AM CDTSpecial Weather StatementJANCarroll24 min
Jun 30, 5:08 AM CDTSpecial Weather StatementJANKemper37 min
Jun 30, 5:41 AM CDTSpecial Weather StatementJANLauderdale34 min
Jun 30, 5:42 AM CDTSevere Thunderstorm WarningJANBolivar, Washington63 min
Jun 30, 5:52 AM CDTSevere Thunderstorm WarningJANKemper, Lauderdale38 min
Jun 30, 5:57 AM CDTSpecial Weather StatementJANNeshoba33 min
Jun 30, 6:08 AM CDTSpecial Weather StatementJANGrenada37 min
Jun 30, 6:30 AM CDTFlash Flood WarningJANBolivar, Washington2 hr
Jun 30, 6:34 AM CDTSpecial Weather StatementJANLauderdale26 min
Jun 30, 6:39 AM CDTSpecial Weather StatementJANGrenada36 min
Jun 30, 6:50 AM CDTSpecial Weather StatementJANLauderdale25 min
Jun 30, 7:01 AM CDTFlash Flood WarningJANKemper, Lauderdale119 min
Jun 30, 7:42 AM CDTSpecial Weather StatementJANLauderdale33 min
Jun 30, 8:08 AM CDTSpecial Weather StatementJANLeake37 min
Jun 30, 8:31 AM CDTSpecial Weather StatementJANRankin29 min
Jun 30, 8:54 AM CDTSevere Thunderstorm WarningJANScott51 min
Jun 30, 9:08 AM CDTFlash Flood WarningJANLauderdale2 hr
Jun 30, 10:06 AM CDTFlash Flood WarningJANHinds84 min
Jun 30, 10:31 AM CDTSpecial Weather StatementJANSmith44 min
Jun 30, 11:16 AM CDTSpecial Weather StatementJANJones29 min
Jun 30, 11:20 AM CDTSpecial Weather StatementJANCarroll, Montgomery25 min
Jun 30, 12:11 PM CDTSpecial Weather StatementJANCovington34 min
Jun 30, 12:21 PM CDTSpecial Weather StatementJANLeflore24 min
Jun 30, 2:52 PM CDTSpecial Weather StatementJANIssaquena38 min
Jun 30, 4:36 PM CDTSpecial Weather StatementJANHinds24 min
Jun 30, 4:56 PM CDTSpecial Weather StatementJANJefferson34 min
Jun 30, 5:28 PM CDTSpecial Weather StatementJANHinds32 min
Jun 30, 5:42 PM CDTSpecial Weather StatementJANCopiah, Simpson33 min
Jun 30, 5:47 PM CDTSevere Thunderstorm WarningJANHinds43 min
Jun 30, 6:21 PM CDTSpecial Weather StatementJANSmith24 min
Jun 30, 6:25 PM CDTSpecial Weather StatementJANYazoo50 min
Jun 30, 6:55 PM CDTSpecial Weather StatementJANJasper35 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.